JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/12843

Title: Cell-Paths in Mono- and Bichromatic Line Arrangements in the Plane
Authors: Aichholzer, Oswin
Cardinal, Jean
Hackl, Thomas
Hurtado, Ferran
Korman, Matias
Pilz, Alexander
Silveira, Rodrigo
Uehara, Ryuhei
Valtr, Pavl
Birgit Vogtenhuber
Emo Welzl
Keywords: Discrete geometry
Line arrangement
Planar graphs
Issue Date: 2014
Publisher: Discrete Mathematics and Theoretical Computer Science
Magazine name: Discrete Mathematics and Theoretical Computer Science
Volume: 16
Number: 3
Start page: 317
End page: 332
Abstract: We prove that the dual graph of any arrangement of n lines in general position always contains a path of length atleast n^2/4. Further, we show that in every arrangement of n red and blue lines - in general position and not all of the same color - there is a simple path through at least n cells where red and blue lines are crossed alternatingly.
Rights: Copyright (C) 2014 Discrete Mathematics and Theoretical Computer Science. Oswin Aichholzer, Jean Cardinal, Thomas Hackl, Ferran Hurtado, Matias Korman, Alexander Pilz, Rodrigo Silveira, Ryuhei Uehara, Pavl Valtr, Birgit Vogtenhuber, Emo Welzl, Discrete Mathematics and Theoretical Computer Science, 16(3), 2014, 317-332.
URI: http://hdl.handle.net/10119/12843
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
21456.pdf342KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology